# SDR CALA9900049

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTS AT MID CABIN OVERWING EXITS ARE LOOSE AND DISCONNECTED.  REPAIRED AND SECURED PATH WIRING.  OPS CHECK PER MM 33-51-0.
